Cardiac Catheterization-Induced Acute Radiation Dermatitus Presenting as a Fixed Drug Eruption

August 2003 | Volume 2 | Issue 4 | Case Report | 425 | Copyright © 2003

Amy K. Schecter, BS; Michelle D. Lewis, MD; Leslie Robinson-Bostom, MD and Teddy D. Pan, MD

Abstract

Acute radiation dermatitis is an uncommon complication of fluoroscopic procedures. Cases secondary to cardiac catheterization are infrequently reported in the literature. The risk of developing this reaction is directly related to the skin dose of radiation, which is affected by the type of procedure, the technique used to achieve appropriate penetration, the duration of exposure, and the patient’s body habitus. We report a case of acute radiation dermatitis following prolonged coronary angiography initially presenting as a fixed drug eruption.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles